# SDR DL764081564

- Difficulty date: November 14, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 30,323 hours, 8,916 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FWD EQUIP OVERHEAT EICAS WITH OVERHEAT LIGHT.  FWD TO MCO AND PLACARD PER MEL M21-58-08.
